Filtros : "Journal of Computational and Applied Mathematics" "DISTRIBUIÇÕES (PROBABILIDADE)" Removido: "INFERÊNCIA PARAMÉTRICA" Limpar

Filtros



Refine with date range


  • Source: Journal of Computational and Applied Mathematics. Unidades: ICMC, ESALQ

    Subjects: DISTRIBUIÇÕES (PROBABILIDADE), MODELOS MATEMÁTICOS, VEROSSIMILHANÇA

    Versão PublicadaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CORDEIRO, Gauss M. et al. The odd Lomax generator of distributions: properties, estimation and applications. Journal of Computational and Applied Mathematics, v. Fe 2019, p. 222-237, 2019Tradução . . Disponível em: https://doi.org/10.1016/j.cam.2018.08.008. Acesso em: 30 nov. 2025.
    • APA

      Cordeiro, G. M., Afify, A. Z., Ortega, E. M. M., Suzuki, A. K., & Mead, M. E. (2019). The odd Lomax generator of distributions: properties, estimation and applications. Journal of Computational and Applied Mathematics, Fe 2019, 222-237. doi:10.1016/j.cam.2018.08.008
    • NLM

      Cordeiro GM, Afify AZ, Ortega EMM, Suzuki AK, Mead ME. The odd Lomax generator of distributions: properties, estimation and applications [Internet]. Journal of Computational and Applied Mathematics. 2019 ; Fe 2019 222-237.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.cam.2018.08.008
    • Vancouver

      Cordeiro GM, Afify AZ, Ortega EMM, Suzuki AK, Mead ME. The odd Lomax generator of distributions: properties, estimation and applications [Internet]. Journal of Computational and Applied Mathematics. 2019 ; Fe 2019 222-237.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.cam.2018.08.008
  • Source: Journal of Computational and Applied Mathematics. Unidade: IME

    Assunto: DISTRIBUIÇÕES (PROBABILIDADE)

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOLEV, Nikolai e KOLKOVSKA, Ekaterina T. e LÓPEZ-MIMBELA, José Alfredo. Joint probability generating function for a vector of arbitrary indicator variables. Journal of Computational and Applied Mathematics, v. 186, n. 1, p. 89-98, 2006Tradução . . Disponível em: https://doi.org/10.1016/j.cam.2005.03.066. Acesso em: 30 nov. 2025.
    • APA

      Kolev, N., Kolkovska, E. T., & López-Mimbela, J. A. (2006). Joint probability generating function for a vector of arbitrary indicator variables. Journal of Computational and Applied Mathematics, 186( 1), 89-98. doi:10.1016/j.cam.2005.03.066
    • NLM

      Kolev N, Kolkovska ET, López-Mimbela JA. Joint probability generating function for a vector of arbitrary indicator variables [Internet]. Journal of Computational and Applied Mathematics. 2006 ; 186( 1): 89-98.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.cam.2005.03.066
    • Vancouver

      Kolev N, Kolkovska ET, López-Mimbela JA. Joint probability generating function for a vector of arbitrary indicator variables [Internet]. Journal of Computational and Applied Mathematics. 2006 ; 186( 1): 89-98.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.cam.2005.03.066

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025